?

Log in

No account? Create an account

Wed, Aug. 15th, 2012, 10:44 pm
Today's Check-In (Wednesday): Urgh

Woke up feeling like crap. Went back to bed. Woke up feeling even more like crap, shaky and awful like my blood sugar was all wrong even though I've been very careful about my diet (because I persisted in feeling this way.) Looked up 'serotonin syndrome' but the symptoms didn't really fit. I had increased the medication though, and it was the only thing I could think of. Well, it turns out Seroquel can affect your blood sugar, it can even give you diabetes. *DOH* Of course I have some rare side effect, they're the only kind I get! So it WAS my blood sugar going haywire, on account of the medication. I'm going to have to drop it back down and see if I improve in a couple of days.

So I didn't do anything today, except eat junk food and play games online... oh and sleep. I still feel terrible beyond belief, and since the meds take time to build up or lower in your bloodstream, it will probably be a few days before I don't feel like crap anymore.

The ONLY thing I did on my schedule was Spanish, medication, and sobriety. That's a whopping total of 2.5/13 or 19% success. But I don't care. I'm barely alive I feel so ill and yes, I know eating junk food and candy won't help, but I figure I'm stuck feeling like crap anyway I might as well get my sugar on... and it certainly won't run low today! I promise to drink a heap of milk and some peanut butter before bedtime just to even out my sleep, but otherwise I'm not doing CRAP today. Stupid medications. Stupid illness. Stupid grrrrrrrrrrrrr.

No revelations, other than hey my dumb medicine can affect my blood sugar (but only in rare cases). From now on, I REALLY have to start looking up only the bizarre meds when I start taking them. Jade OUT.

Thu, Aug. 16th, 2012 04:32 am (UTC)
misty_moonlight

I feel exactly the same today. Bizzarly so. I hope you feel better soon. *hugs*

Thu, Aug. 16th, 2012 06:37 am (UTC)
(Anonymous): yucko

Illness is the worst. I think you should have a different list of expectations for yourself on days like this that revolve around being gentle with yourself. I think sobriety and medication earn you about 100% today.

Thu, Aug. 16th, 2012 05:02 pm (UTC)
jadxia: Re: yucko

I'm a little to OCD to actually adjust the score, but I do give myself some leeway if I don't feel well.

And I was right about it being the medication. I went back to the previous dose and I didn't wake up shaky this morning. I should be fine in a day or two, although it is disappointing I won't be able to reap the mental benefits of the higher dose.

Fri, Aug. 17th, 2012 03:31 am (UTC)
(Anonymous): Re: yucko

Is there an in-between dose?
-sb again

Sat, Aug. 18th, 2012 12:27 pm (UTC)
jadxia: Re: yucko

Not really, and I'm only taking half of the recommended dose now. The problem I'm having is, it works really, really well for controlling my impulsiveness, but it is heavily sedating and has that nasty sugar side effect.